LUIGI RESEGOTTI, M.D.; MARIANGELA PISTONE, M.D.
To the editor: After reading the report of Wade and Meyers (1) and the letter of Vartian and Shlaes (2) on neurologic deterioration after intravenous acyclovir treatment, we write to report that we have seen a remarkable improvement of the neurologic symptoms in a patient with Behçet's syndrome who was treated with acyclovir. This antiviral agent was given to this patient because other treatments had proved useless, and there is some evidence of a viral cause for the disease.
A 48-year-old-man was found to have Behçet's syndrome in 1980. Despite treatment with amantadine and prednisone, the disease progressively worsened. On
Learn more about subscription options.
Register Now for a free account.
RESEGOTTI L, PISTONE M. Acyclovir and Behçet's Syndrome. Ann Intern Med. 1984;100:319. doi: 10.7326/0003-4819-100-2-319_2
Download citation file:
Published: Ann Intern Med. 1984;100(2):319.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only